DOI 10.1016/j.jvir.2008.05.008
Percutaneous transluminal angioplasty in the treatment of extensive LSD-induced lower extremity vasospasm refractory to pharmacologic therapy.
Аннотация
Ergot poisoning is an uncommon but recognized cause of peripheral vascular ischemia and lower extremity gangrene. The traditional management of ergot-related vasospasm includes withdrawal of the inciting compound and supportive care. The authors report a rare case of ergotism related to lysergic acid diethylamide (LSD) ingestion and describe unconventional treatment of associated extensive lower extremity vasospasm with use of balloon percutaneous transluminal angioplasty.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.